# SDR SWIA971957

- Difficulty date: September 5, 2000
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 26,364 hours, 30,737 cycles
- Engine: Pwa PW118
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: 12038594501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  RETURNED TO SEA.  REMOVED AND REPLACED LANDING GEAR CONTROL MODULE IAW MM 32-31-01.  P/N ON:  120-38594-501, S/N:  120027, S/N OFF:  120085.
